Show simple item record

dc.contributor.authorConsul Porras, M. Nieves
dc.contributor.authorOliva, Sergio M.
dc.contributor.authorPellicer, Marta
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2014-10-20T10:27:38Z
dc.date.available2014-10-20T10:27:38Z
dc.date.created2014
dc.date.issued2014
dc.identifier.citationConsul, M. N.; Oliva, S.; Pellicer, M. A PDE approach of inflammatory phase dynamics in diabetic wounds.. "Publicacions matemàtiques", 2014, vol. 58, núm. 2, p. 265-293.
dc.identifier.issn0214-1493
dc.identifier.urihttp://hdl.handle.net/2117/24422
dc.description.abstractThe objective of the present paper is the modeling and analysis of the dynamics of macrophages and certain growth factors in the in ammatory phase, the rst one of the wound healing process. It is the phase where there exists a majordi erence between diabetic and non-diabetic wound healing, an e ect that we will consider in this paper.
dc.format.extent29 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshDifferential equations, Partial
dc.subject.otherWound healing modelling
dc.subject.otherdiabetes infuence
dc.subject.otheranalytical well-posedness
dc.subject.otherbifurcation diagrams
dc.subject.othernumerical analysis of equilibria.
dc.titleA PDE approach of inflammatory phase dynamics in diabetic wounds.
dc.typeArticle
dc.subject.lemacEquacions diferencials parcials
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.5565/PUBLMAT_58214_14
dc.subject.amsClassificació AMS::35 Partial differential equations::35Q Equations of mathematical physics and other areas of application
dc.subject.amsClassificació AMS::35 Partial differential equations::35A General theory
dc.subject.amsClassificació AMS::65 Numerical analysis::65P Numerical problems in dynamical systems
dc.relation.publisherversionhttp://mat.uab.cat/pubmat/articles/view_doi/10.5565/PUBLMAT_58214_14
dc.rights.accessOpen Access
local.identifier.drac15258745
dc.description.versionPostprint (published version)
local.citation.authorConsul, M. N.; Oliva, S.; Pellicer, M.
local.citation.publicationNamePublicacions matemàtiques
local.citation.volume58
local.citation.number2
local.citation.startingPage265
local.citation.endingPage293


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain